# SDR DALA2020022701465

- Difficulty date: February 26, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N816DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31927
- Aircraft time: 21,288 hours, 7,987 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Unsecure
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3816 1R IRT BAR NOT SECURE IN DISARMED/STOWED POSITION . CORRECTIVE ACTION:TIGHTENED GIRT BAR HOOKS ON DOOR BUSTLE. GIRT BAR SECURE IN STOWED POSITION (6991562).
